Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can I use this ayurvedic medication to increase my height ?

hi......sir i m 22 yrs old.i rescently notice the growth maximise pro tmfor increase of height up to age of 25. plz suuggest me whether i use that or not. i m 52kg weight.i have no disease
Asked On : Tue, 14 Jun 2011
Answers:  3 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to hcm.see as after 18yr of age ossification of bone complete so i don't think any medicine help you after 22 yr of age.i personally advice no need do experiment.
Answered: Sat, 17 Mar 2012
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Devidas Vellodi's  Response
thank you for the inquiry

there is no ayurveda medicines to increase you height.

please get fooled by any type of advertisement

Answered: Sat, 17 Mar 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
after 21 yrs of age ,height stop increasing
it is due to fusion of the bone
no medicine will help u more
i advise not to take any medicine
better to do regular exercise and eat high protein diet
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor